PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2004 | 24 | 3 | 443-456
Tytuł artykułu

Packing of three copies of a digraph into the transitive tournament

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we show that if the number of arcs in an oriented graph G (of order n) without directed cycles is sufficiently small (not greater than [2/3] n-1), then there exist arc disjoint embeddings of three copies of G into the transitive tournament TTₙ. It is the best possible bound.
Słowa kluczowe
Wydawca
Rocznik
Tom
24
Numer
3
Strony
443-456
Opis fizyczny
Daty
wydano
2004
otrzymano
2003-04-29
poprawiono
2004-03-08
Twórcy
  • Faculty of Applied Mathematics AGH, Department of Discrete Mathematics, al. Mickiewicza 30, 30-059 Kraków, Poland
Bibliografia
  • [1] B. Bollobás, Extremal Graph Theory (Academic Press, London, 1978).
  • [2] B. Bollobás and S.E. Eldridge, Packings of graphs and applications to computational complexity, J. Combin. Theory 25 (B) (1978) 105-124.
  • [3] D. Burns and S. Schuster, Every (n,n-2) graph is contained in its complement, J. Graph Theory 1 (1977) 277-279, doi: 10.1002/jgt.3190010308.
  • [4] A. Görlich, M. Pilśniak and M. Woźniak, A note on a packing problem in transitive tournaments, preprint Faculty of Applied Mathematics, University of Mining and Metallurgy, No.37/2002.
  • [5] H. Kheddouci, S. Marshall, J.F. Saclé and M. Woźniak, On the packing of three graphs, Discrete Math. 236 (2001) 197-225, doi: 10.1016/S0012-365X(00)00443-X.
  • [6] N. Sauer and J. Spencer, Edge disjoint placement of graphs, J. Combin. Theory 25 (B) (1978) 295-302.
  • [7] M. Woźniak and A.P. Wojda, Triple placement of graphs, Graphs and Combin. 9 (1993) 85-91, doi: 10.1007/BF01195330.
  • [8] M. Woźniak, Packing of graphs, Dissertationes Math. 362 (1997).
  • [9] H.P. Yap, Some Topics in Graph Theory, London Math. Society, Lectures Notes Series, Vol. 108 (Cambridge University Press, Cambridge, 1986).
  • [10] H.P. Yap, Packing of graphs - a survey, Discrete Math. 72 (1988) 395-404, doi: 10.1016/0012-365X(88)90232-4.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1243
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.